# SDR ARWA20040301

- Difficulty date: March 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 76,058 hours, 27,394 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5753054502
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FOLLOWING WAS FOUND; NR 3 PYLON STATION YN 300 APPROX. FOOT STOOL FITTING LEFT SIDE WITH CRACK. REMOVED AND REPLACED FOOT STOOL FITTING FROM NR 3 PYLON IN ACCORDANCE WITH BOEING MESSAGE INW-SCL-04-000084, DATED 22-MAR-04, DOUGLAS AOL 8-854, S/B 57-84, DRAWING NUMBER TUI5753054-501/-502 SF1, DRAWING NR 5613906,  5753029 AND 5802738.
